On co-ordinated quasi-convex functions


Creative Commons License

ÖZDEMİR M. E., Akdemir A. O., YILDIZ Ç.

CZECHOSLOVAK MATHEMATICAL JOURNAL, vol.62, no.4, pp.889-900, 2012 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 62 Issue: 4
  • Publication Date: 2012
  • Doi Number: 10.1007/s10587-012-0072-z
  • Journal Name: CZECHOSLOVAK MATHEMATICAL JOURNAL
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.889-900
  • Keywords: co-ordinate, quasi-convex, Wright-quasi-convex, Jensen-quasi-convex, INEQUALITY, RECTANGLE, PLANE
  • Bursa Uludag University Affiliated: No

Abstract

A function f: I -> a"e, where I aS dagger a"e is an interval, is said to be a convex function on I if